Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 908459, 6 pages
http://dx.doi.org/10.1155/2013/908459
Research Article

State Feedback Control for Stochastic Feedforward Nonlinear Systems

1College of Engineering, Bohai University, Liaoning 121013, China
2College of Mathematics and Physics, Bohai University, Liaoning 121013, China

Received 13 October 2013; Accepted 13 December 2013

Academic Editor: Xudong Zhao

Copyright © 2013 Liang Liu and Ming Gao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Liang Liu, Ming Gao, and Xing Xing, “Global Stabilization for a Class of Stochastic High-Order Feedforward Nonlinear Systems Via Homogeneous Domination Approach,” Circuits, Systems, and Signal Processing, vol. 35, no. 8, pp. 2723–2740, 2016. View at Publisher ยท View at Google Scholar